# SDR SWAA950602

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23787
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR POSITION LEVER WOULD NOT MOVE PAST OFF POSITION.  GEAR POSITION INDICATED GEAR DOWN AND LOCKED.  AIRCRAFT RETURNED TO OAK AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE FERRIED AIRCRAFT TO PHX.  REPLACED GROUND SHIFT SENSOR AND PC LOGIC CARD PER BOEING M/M.
